Lancaster EPrints

Adaptive synchronization between chaotic dynamical systems of different order.

Bowong, Samuel and McClintock, Peter V. E. (2006) Adaptive synchronization between chaotic dynamical systems of different order. Physics Letters A, 358 (2). pp. 134-141. ISSN 0375-9601

Full text not available from this repository.


This Letter discusses the synchronization between two chaotic dynamical systems of different order, using an adaptive control scheme. The problem is closely related to the synchronization of strictly different chaotic systems. We show that the dynamical evolution of a fourth-order system can be synchronized with the canonical projections of a third-order system. In this sense, it may be said that the synchronization is achieved in reduced order, where by order we means the number of first order differential equations. The mathematical stability analysis is derived from the Lyapunov stability theory. Numerical simulations are presented to show the effectiveness and feasibility of the proposed scheme.

Item Type: Article
Journal or Publication Title: Physics Letters A
Uncontrolled Keywords: Adaptive synchronization ; Reduced-order synchronization ; Lyapunov stability theory ; Matsumoto–Chua–Kobayashi circuit ; Chua's circuit
Subjects: Q Science > QC Physics
Departments: Faculty of Science and Technology > Physics
ID Code: 9966
Deposited By: Mr Michael Dunne
Deposited On: 24 Jun 2008 15:22
Refereed?: Yes
Published?: Published
Last Modified: 07 Jan 2015 16:20
Identification Number:

Actions (login required)

View Item